American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03E05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 158 found      Go to page: 1 2 3 4 5 6

[61] Claude Laflamme. Combinatorial aspects of F$_\sigma$ filters with an application to $\mathcal N$-sets. Proc. Amer. Math. Soc. 125 (1997) 3019-3025. MR 1401747.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[62] Marion Scheepers. Open covers and the square bracket partition relation. Proc. Amer. Math. Soc. 125 (1997) 2719-2724. MR 1396995.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[63] James Cummings. Collapsing successors of singulars. Proc. Amer. Math. Soc. 125 (1997) 2703-2709. MR 1416080.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[64] James Cummings. Souslin trees which are hard to specialise. Proc. Amer. Math. Soc. 125 (1997) 2435-2441. MR 1376756.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[65] Franco Parlamento, Alberto Policriti and K. P. S. B. Rao. Witnessing differences without redundancies. Proc. Amer. Math. Soc. 125 (1997) 587-594. MR 1353394.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[66] Miroslav Repický. A family of permitted trigonometric thin sets. Proc. Amer. Math. Soc. 125 (1997) 137-144. MR 1343721.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[67] Zoran Spasojevic. Gaps in $(\mathcal{P}(\omega ),\subset ^*)$ and $(\omega ^{\omega },\le ^*)$. Proc. Amer. Math. Soc. 124 (1996) 3857-3865. MR 1327045.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[68] Jörg Brendle. Nicely generated and chaotic ideals. Proc. Amer. Math. Soc. 124 (1996) 2533-2538. MR 1322913.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[69] Jörg Brendle. The additivity of porosity ideals. Proc. Amer. Math. Soc. 124 (1996) 285-290. MR 1285976.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[70] Martin Goldstern, Miroslav Repický, Saharon Shelah and Otmar Spinas. On tree ideals . Proc. Amer. Math. Soc. 123 (1995) 1573-1581. MR 1233972.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[71] Janusz Pawlikowski. On a rectangle inclusion problem . Proc. Amer. Math. Soc. 123 (1995) 3189-3195. MR 1264828.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[72] Kyriakos Keremedis. On the covering and the additivity number of the real line . Proc. Amer. Math. Soc. 123 (1995) 1583-1590. MR 1234629.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[73] Tomek Bartoszyński and Marion Scheepers. Filters and games . Proc. Amer. Math. Soc. 123 (1995) 2529-2534. MR 1249868.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[74] Karel Prikry. A nonhomogeneity property of $\sigma$-ideals . Proc. Amer. Math. Soc. 123 (1995) 2861-2865. MR 1273516.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[75] Zuzana Bukovská and Lev Bukovský. Adding small sets to an ${\bf N}$-set . Proc. Amer. Math. Soc. 123 (1995) 3867-3873. MR 1285977.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[76] Martin Goldstern, Mark J. Johnson and Otmar Spinas. Towers on trees . Proc. Amer. Math. Soc. 122 (1994) 557-564. MR 1284459.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[77] Tim LaBerge and Avner Landver. Reflection and weakly collectionwise Hausdorff spaces . Proc. Amer. Math. Soc. 122 (1994) 291-302. MR 1231038.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[78] Péter Komjáth. Ramsey theory and forcing extensions . Proc. Amer. Math. Soc. 121 (1994) 217-219. MR 1169039.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[79] Paul Szeptycki. Countable metacompactness in $\Psi$-spaces . Proc. Amer. Math. Soc. 120 (1994) 1241-1246. MR 1169890.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[80] Žikica Perović. Cardinalities of $\eta\sb 1$-ordered fields . Proc. Amer. Math. Soc. 118 (1993) 379-384. MR 1132420.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[81] Peter Vojtáš. Boolean isomorphism between partial orderings of convergent and divergent series and infinite subsets of ${\bf N}$ . Proc. Amer. Math. Soc. 117 (1993) 235-242. MR 1106183.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[82] Qi Feng. Homogeneity for open partitions of pairs of reals . Trans. Amer. Math. Soc. 339 (1993) 659-684. MR 1113695.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[83] Alan Mekler, Saharon Shelah and Jouko Väänänen. The Ehrenfeucht-Fra\"\i ss\'e-game of length $\omega\sb 1$ . Trans. Amer. Math. Soc. 339 (1993) 567-580. MR 1191613.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[84] P. D. Seymour and Robin Thomas. Excluding infinite trees . Trans. Amer. Math. Soc. 335 (1993) 597-630. MR 1079058.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[85] Robert Mignone. Closure sets of functions and a hierarchy of filters . Proc. Amer. Math. Soc. 114 (1992) 799-807. MR 1070526.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[86] Claude Laflamme. Zapping small filters . Proc. Amer. Math. Soc. 114 (1992) 535-544. MR 1068126.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[87] L. Š. Grinblat. On sets not belonging to algebras of subsets. Memoirs of the AMS 100 (1992) MR 1124108.
Book volume table of contents

[88] Vitaly Bergelson and Neil Hindman. Ramsey theory in noncommutative semigroups . Trans. Amer. Math. Soc. 330 (1992) 433-446. MR 1069744.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[89] Saharon Shelah. Cardinal arithmetic for skeptics . Bull. Amer. Math. Soc. 26 (1992) 197-210. MR 1112424.
Abstract, references, and article information
View Article: PDF

[90] Alan Dow and Ryszard Frankiewicz. Remarks on partitioner algebras . Proc. Amer. Math. Soc. 113 (1991) 1067-1070. MR 1062385.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 158 found      Go to page: 1 2 3 4 5 6